Penalty methods for a system of constrained variational inequalities - Université des Antilles Access content directly
Journal Articles Optimization Letters Year : 2012

Penalty methods for a system of constrained variational inequalities

Abstract

In this paper, using the penalty method in conjunction with graph-convergence, we study the existence of solutions for a class of generalized variational inequalities with variational problem constraints. Our results extend, improve and develop some known results in this field. Our method of proofs is very simple and does not use the hemicontinuity nor the pseudo-continuity properties of monotone operators.
No file

Dates and versions

hal-00776643 , version 1 (15-01-2013)

Identifiers

Cite

Abdellatif Moudafi. Penalty methods for a system of constrained variational inequalities. Optimization Letters, 2012, 6 (3), pp.451-458. ⟨10.1007/s11590-010-0271-1⟩. ⟨hal-00776643⟩
85 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More